Characterizations of Riemannian maps between Kaehler manifolds by certain curves
Articles > Article · 2024
Authors: Tunahan Turhan, Gözde Özkan Tükel, Bayram ŞAHİN
PUBLICATIONES MATHEMATICAE-DEBRECEN, Journal Indexed in SCI Expanded, International, Scopus, 2024, vol 105, pp 39-58
Summary
Riemannian maps between Kaehler manifolds are studied with respect to certain curves. For this purpose, the geometric properties of the Riemannian maps themselves, the total manifold and the base manifold are investigated depending on the behavior of the geodesic, circle and Kaehler Frenet curves on the total manifold under Riemannian maps.